Osaka Journal of Mathematics

Taira Honda (1932--1975)

S. Iyanaga

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 2 (1975), i-iv.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757852

Mathematical Reviews number (MathSciNet)
MR0379116

Zentralblatt MATH identifier
0314.01021

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Iyanaga, S. Taira Honda (1932--1975). Osaka J. Math. 12 (1975), no. 2, i--iv. https://projecteuclid.org/euclid.ojm/1200757852


Export citation